Open Access
2003 Exact controllability of the Boussinesq equation on a bounded domain
Emmanuelle Crépeau
Differential Integral Equations 16(3): 303-326 (2003). DOI: 10.57262/die/1356060673


The purpose of this article is to study the exact boundary controllability of the classical Boussinesq equation. The control is applied to the first spatial derivative and then, to the second spatial derivative, both at the right endpoint. The exact controllability of the linearized problem is essentially proved by using the Hilbert Uniqueness Method. From this result, we deduce the exact boundary controllability for the nonlinear Boussinesq equations. The main improvements compared to existing results in the literature are the absence of restrictions on controllability time, the use of more regular spaces and the extension of the exact boundary controllability to the nonlinear Boussinesq equation.


Download Citation

Emmanuelle Crépeau. "Exact controllability of the Boussinesq equation on a bounded domain." Differential Integral Equations 16 (3) 303 - 326, 2003.


Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1161.93302
MathSciNet: MR1947955
Digital Object Identifier: 10.57262/die/1356060673

Primary: 93B05
Secondary: 35Q53 , 76D55 , 93C20

Rights: Copyright © 2003 Khayyam Publishing, Inc.

Vol.16 • No. 3 • 2003
Back to Top